# SDR USAA2011100500020

- Difficulty date: October 1, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 31,582 hours, 18,589 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Contaminated
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH 13,000 FT, CAPTAIN SMELLED A BURNING ODOR IN COCKPIT AS IF OVEN WAS ON WITH PLASTIC INSIDE.  FOUND BURNED SUBSTANCE IN OVEN.  REMOVED AND REPLACED OVEN IAW MM 25-35-19.
